Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Viracept and Diarhea!

(1/1)

chapin:
Hi, Iīm on Viracept (5 am; 5 pm) and Truvada (1 am) and have been on it for almost a year but the diarrhea doesnīt go away!! I donīt feel bad or anything but itīs an uncomfortable situation.  Some days Iīm fine but others are terrible, and Iīm tired of taking Imodium and of feeling so insecure due to the diarrhea.  Iīve even tried going on a protein only diet, but it didnīt work.  There are days I have up to 12 evacuations. 

My labs are great, I donīt lose weight because of the Diarrhea and dont gain (which is not a problem) and the only side effect of the Viracpet is the Diarrhea, but my question is........ WHEN SHOULD I TAKE A DECISION TO CHANGE THE VIRACEPT??? OR SHOULD I JUST HANG IN THERE AND DEAL WITH IT???

newt:
A change is likely to be better, cos Viracept is notorius for the squits, but may not be needed, see this handy page for tips on improving the situation by various means: i-Base side effects guide - Diarrhoea

- matt

Navigation

[0] Message Index

Go to full version